# SDR EVCA201308120046

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N225AE
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- Aircraft time: 24,047 hours, 45,639 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Tube
- Part number: 206001342001
- Condition: Cracked
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 1200 HR INSPECTION, A CRACK WAS DETECTED ON THE PILOT'S CYCLIC CONTROL TUBE ASSY, BY BOLT HOLE.
